# SDR IPXA11566209

- Difficulty date: April 2, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Chafed
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFT LT WING TO BODY FAIRING 195AL, AFT ATTACH SUPPORT, OUTER SURFACE OF CHORD CHAFED, AT THE LWR AFT CORNER OF THE PANEL AREA.  MARKED     REMOVED, FABRICATED AND REPLACED FAIRING 195AL AFT ATTACH SUPPORT IAW SRM 53-40-71-1, SRM 53-40-71-0I, SRM 53-00-71-1A, SRM 51-40-02, SRM 51-40-08-0G, SRM 51-20-01-0G, AMM 51-21-10-7.
